I had the same symptoms for 2 ½ years. I was treated with Levaquin for 10 days then Doxycycline for 30 days. Both times the symptoms subsided during treatments and both times the symptoms were back after a few days off the antibiotics. I was told (by 2 urologists and by my primary) about non-bacterial prostatitis and the fact that medical science doesn’t understand it and I would probably have to live with it.
I have one word: GARDNERELLA. Gardnerella vaginalis is an anaerobic gram-variable rod, little parasite. Notice the vaginalis in the name. A germ most frequently found in women. So frequently, that they don’t even really test for it in men.
The Gardnerella produces an alkaline environment, which is why the tip of my penis felt like a wasp stung it from time to time. Needless to say, I was highly-motivated to discover the solution.
I AM NOT A DOCTOR.
I AM NOT QUALIFIED TO GIVE YOU MEDICAL ADVICE IN ANY WAY!
The only advice I have is to ASK YOUR DOCTOR!
Consult with your doctor and ask him or her about the possibility of a gardnerella infection. If so, ask your Doctor if taking 500mg of Flagyl (metronidazole) twice a day for 7-10 days would be an appropriate therapy. Ask your doctor about prostate massages during the treatment time. Ask your doctor if the bacteria are more likely to encounter the antibiotic outside of the prostate rather then inside and if a prostate massage might help squeeze the germs out of the prostate. Ask your doctor if you are healthy enough to exercise and if exercise would increase the blood flow to the prostate and hence the antibiotic’s dispersion.
ASK YOUR DOCTOR! ASK YOUR DOCTOR! ASK YOUR DOCTOR!
I asked my doctor, and after 2 ½ long years, I am cured! Yea!
hello, i am 19 years old. A week ago, i noticed that there was a strong burning sensation during my urination process. However, I have not noticed any color changes in the urine as far as cloudines is concerned. There is also no blood. I also sometimes experience this burning sensation after i ejaculate. I am pretty sure the burning sensation is slowly subsiding, however i am very concerned. Any information regarding my status as well as adivce would be greatly appreciated, Thank You!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.